MAUDE Adverse Event Report: UMANO MEDICAL INC. OOK SNOW; MEDICAL BED

UMANO MEDICAL INC. OOK SNOW; MEDICAL BED
Model Number FL36
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A second training was given to the user.
 
Event or Problem Description
Representative of the manufacturer was contacted by user of a (b)(6) after a patient was found, during night watch, lying on the ground with her pillow.It is alleged that the bed exiting detection had not alarmed of patient exiting.There was no injury related to this bed exiting.
 
Additional Manufacturer Narrative
No defects were found.The most probable cause of this situation appears to be that the calibration had not been done by the user and the instructions for zeroing not followed.Therefore, this would be a user error since the indications for calibration and zeroing are mentioned in the accompanying documentation.Precisions were made to the user manuel (corrective action : res 85592 recall 3009591865-04/28/2020-001-c ) to emphasis the preventive maintenance annual checklist, which includes calibration and to emphasis on usage of detection system and the zeroing procedure, which is explained and described in the user manual.The manufacturer will follow the trend.

Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, G0R 2 C0
CA  G0R 2C0
MDR Report Key9298016
Report Number3009591865-2019-00019
Device Sequence Number16295484
Product Code FNL
UDI-Device Identifier00670482000104
UDI-Public010067048200010411180727
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFL36
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1